Hello and welcome to HCM.
Thank you for your query.
The cause for these injured/ruptured blood vessels could be many. But most commonly are due to:
-High blood pressure
-Some hemorrhage, etc.
Indeed the aspirin
, although in low doses causes thinning of blood.
The microscopic blood found in your urine at first, has to be clinically correlated. This was indeed due to the damaged/injured/ruptured blood vessels, the bleeding could have been aggravated due to the intake of aspirin, which causes thinning of blood. If you were using aspirin solely for purposes of pain relief, then shifting to tylenol
is a very sensible option.
A repeat microscopic examination of urine should be done soon (5-7 days time) and if blood is seen again, further investigation will surely be required. In the meantime, please discontinue aspirin at the earliest and consume plenty of water.
I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.